Posted by Dave Emond and topamax takers ? (18.104.22.168) on July 09, 2001 at 15:52:15:
I know that everyone reacts diferently with meds but I thought
I should pass this on to my fellow CH'S out there. I was
given Topamax a week ago top help control the beast that we all fight but I
wanted to let you all know that I had a bad reaction to it. My left arm and the
left side of my face went numb! and stayed that way for
several day's. I am not taken it anymore! the doctors said that I was having a reaction
to it that caused my nervous system to shut down on the
left side but that all of the felling in my face and arm should return after a few day's
without the medication in my body. Please look for the numbness if you are taking this stuff.
I just wanted to share this info with you all I care about everyone
that has CH's as I do. thanks for the help that you all have given me!
Post a Followup